# SDR 97UAL900422

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: 1 L Door
- Component: Air Cruisers, D30654122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FROM DOOR 1L FOR TIME EXPIRATION, A HOLE ON THE LOWER TUBE NEXT TO THE RELIEF VALVE WAS FOUND.  SLIDE SENT TO THE VENDOR FOR REPAIR.
